advertisement
Question
Posted by: Ella | 2007/03/16

Worried & Frustrated

I,ve was on depo provera for 2 and half years. i stopped going for injections in September last year wanting to change to someting else. While on the depo prevera i wasnt having periods at all. A few weeks ago i started feeling nauseas and had diarrhea for 2-3 days. I went to a doctor, who did a pregnancy test and a pap smear both results came back negative. My main worry and frustration is i have lost interest in sex, this started a week ago. What could be the cause of this, am i menopausing? i'm 34 years old and married. Although my husband is tolerant, i need to get help.What sort of tests can one do under the circumstance.

Thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have only had this lack of interest for a week, the most likely cause is whatever is happening in your life at this time. Try to relax and destress.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement